# SDR 3N0A2025121800284

- Difficulty date: December 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N661WD
- Make and model: Beech 400A
- Aircraft serial: RK94
- Aircraft time: 5,681 hours, 4,549 cycles
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS3100124
- Part serial: 01267H8799
- Condition: Delaminated
- Location: Zone 200
- Part time: 78 hours, 57 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE RIGHT WINDSHIELD SHOWED SIGNS OF DELAMINATION SHORTLY AFTER DEPARTING PWN.  AFTER LANDING AT BNA A PICTURE WAS SENT TO DIR. OF MAINTENANCE AND TRIP SUPPORT, AND WE WERE ADVISED TO CONTINUE THE FLIGHT BACK TO BASE, AT FL 360 WE HEARD A LOUD CRACKING NOISE, UPON INSPECTION, THE WINDSHIELD DELAMINATION APPEARED TO HAVE PROGRESSED. FROM THE COCKPIT IT WAS NOT POSSIBLE TO ACCURATELY ASSES THE EXTENT OF THE DAMAGE, AS CRACKING WAS VISIBLE FROM THE INSIDE. ACCORDING TO THE APPLICABLE CHECKLIST, WE CONTINUED AND COMPLETED THE FLIGHT UNPRESSURIZED AT 15.000 FEET.
